On quasidomination of compacta



Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (1984) On quasidomination of compacta. Colloquium Mathematicum, 48 (2). pp. 213-217. ISSN 0010-1354

Official URL: http://journals.impan.gov.pl/cm/


The notions of quasidomination and quasi-equivalence of compacta were introduced by K. Borsuk [Fund. Math. 93 (1976), no. 3, 197–212. These relations are weaker than the relations of shape domination and shape equivalence. According to Borsuk they allow the consideration of shape from a quantitative point of view.
In this note the author studies several properties of quasidomination in connection with some shape invariants and X -likeness. For example, he obtains the following generalization of a result of Borsuk. Theorem: Let X and Y be two compacta lying in the Hilbert cube. If Y is movable and X -like, then Y is quasidominated by X . Furthermore, he obtains a simple characterization of quasidomination of movable compacta. He also shows that if an FANR compactum Y is quasidominated by X , then Y is shape dominated by X . The author points out that this last result can also be obtained by using the work of L. Boxer and R. B. Sher [Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 26 (1978), no. 9-10, 849–853.

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21979
Deposited On:19 Jun 2013 15:56
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page